MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE ASPIRATION NEEDLE

OLYMPUS VIETNAM CO. LTD. SINGLE USE ASPIRATION NEEDLE
Model Number NA-201SX-4021
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a bronchoscopy procedure the doctor was getting samples, and a second doctor was asked to assist with the case to see if they could get better samples.After the linear portion was finished.The first doctor went back in to get a brushing of the lung wall when they noticed metal in the patient's airway.Upon looking at the needle, it was noted the top sheath/coiled spring part was missing.The piece was extracted.The procedure lasted longer than expected due to the extraction of the needle piece by only about five minutes.The event was noticed at the end of the procedure.The patient was under moderate sedation during the event.The customer indicated there was no patient injury.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
MDR Report Key23284692
Report Number2429304-2025-00279
Device Sequence Number8809653
Product Code KTI
UDI-Device Identifier04953170389917
UDI-Public04953170389917
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
Report Date (Section F) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-201SX-4021
Device Lot Number4XV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/29/2025
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer09/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/13/2025